# SDR P5CA9701560

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te  Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING THROUGH LEADING EDGE OF LEFT OUTBOARD FORE FLAP.  FIBERGLASS REPAIR MADE PER BAC SRM 51-40-06.
